# SDR CA100722006

- Difficulty date: July 16, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Pilats PC1247
- Aircraft time: 712 hours
- Engine: Pwa PT6A67
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 974033813
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FIRST ENGINE START BUSS TIE CAUTION ILLUMINATED.  SECOND ENGINE START BUSS TIE CB TRIPPED AND CB WAS RE-SET AFTER SHUTDOWN.  3RD ENGINE START WITH REDUCED ELECTRICAL LOAD NO BUSS TIE FAULTS-FUNCTIONED NORMALLY.
